# SDR HNAA2024031200191

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 50,241 hours, 46,512 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Switch
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Gust Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GUST LOCK ILLUMINATED AT PWR APPLICATION ON TAKE OFF.   ELECTRO-MECHANICAL GUST LOCK SYSTEM.  R & R SWITCHES IAW MM 27-71-14-05, RIGGED NEW SWITCHES IAW MM 27-71-14-05.  SWITCHES S0657 AND S0659. OPS CK GOOD CLEAR MEL.
